Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Analytic eigenmode solution for the self-filtering unstable resonator

Not Accessible

Your library or personal account may give you access

Abstract

An analytic solution for the bare cavity eigenmodes of a nonsymmetric self-filtering unstable resonator is obtained by a modal expansion in prolate functions, which is a complete and orthogonal set of eigenmodes for a symmetric confocal stable resonator. An accurate representation within the aperture is shown to require only three terms. An efficient use of Gaussian quadrature for the various calculations is described.

© 1992 Optical Society of America

Full Article  |  PDF Article
More Like This
Eigenmodes of misaligned unstable optical resonators with circular mirrors

Mark S. Bowers
Appl. Opt. 31(9) 1185-1198 (1992)

Calculation of prolate functions for optical analysis

William P. Latham and Michael L. Tilton
Appl. Opt. 26(13) 2653-2658 (1987)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (5)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Tables (10)

You do not have subscription access to this journal. Article tables are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (41)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved